Hail, Allegany
- When
- May 3, 4:15 PM EST
- Where
- Allegany County, 1.47 mi NNE of Little Genesee
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 42.050, -78.190
An area of showers and thunderstorms moved across the Finger Lakes during the late evening and early overnight hours. |A lightning strike started a house on fire in Victor.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
An area of showers and thunderstorms moved across the Finger Lakes during the late evening and early overnight hours. The thunderstorms produced damaging downburst winds that knocked down trees and power lines in Avon, Victor, East Bloomfield, Farmington, Bristol and just north of Geneseo.|A lightning strike started a house on fire in Victor. The two-story home was a total loss. The four people in the home were able to escape safely.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at May 3, 2:53 PM EST, 1 hour 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 353 PM EDT THU MAY 3 2012 .SYNOPSIS... WARM BUT UNSETTLED WEATHER WILL CONTINUE THROUGH TONIGHT AND INTO FRIDAY. HIGH PRESSURE WILL THEN BUILD INTO THE REGION FOR THE WEEKEND...BRINGING A RETURN TO FAIR WEATHER AND MORE SEASONABLE TEMPERATURES. && .NEAR TERM /THROUGH FRIDAY/... 19Z SURFACE ANALYSIS SHOWS LOW PRESSURE ACROSS WISCONSIN...WITH ITS ASSOCIATED DIFFUSE WARM FRONT EXTENDING EAST INTO WESTERN NEW YORK/SOUTHERN LAKE ONTARIO. THERE IS LITTLE IF ANY CONVECTION TO SPEAK OF EITHER ACROSS OR NEAR OUR CWA AS OF THIS WRITING...WITH JUST A FEW REMNANT LIGHT SHOWERS FROM THIS MORNING'S SOUTHERN ONTARIO MCS DRIFTING ACROSS JEFFERSON COUNTY AND THE SAINT LAWRENCE VALLEY...AND JUST SOME GARDEN VARIETY SHOWERS/EMBEDDED THUNDER FOUND OVER NORTH CENTRAL PA. THE EXPECTED AREAS OF LAKE BREEZE CONVERGENCE/ASSOCIATED CONVECTION HAVE JUST NOT DEVELOPED...WITH LAKE SHADOWING FROM BOTH LAKES STILL DOMINATING MUCH OF WESTERN NEW YORK. ANY REAL CU DEVELOPMENT REMAINS CONFINED TO THE SOUTHERN TIER AND FAR INTERIOR PORTIONS OF THE FINGER LAKES...WHERE THE GREATEST INSTABILITY IS PRESENT. IN THIS LATTER REGION...AREAS OF LOCALIZED CONVERGENCE COULD STILL POP SOME ISOLATED TO SCATTERED SHOWERS OR STORMS THROUGH EARLY THIS EVENING...WITH THE REST OF THE AREA OTHERWISE LIKELY TO REMAIN MAINLY DRY THROUGH THAT TIME. ONCE WE GET INTO TONIGHT...OUR MAIN ATTENTION WILL TURN TO THE UPSTREAM LOW PRESSURE WAVE THAT WILL BE APPROACHING FROM THE WESTERN GREAT LAKES...AND ANY ASSOCIATED CONVECTIVE POTENTIAL. CURRENTLY... REGIONAL RADARS SHOW A FAIRLY IMPRESSIVE MCS WORKING ACROSS NORTHERN LAKE HURON/NORTHERN LOWER MICHIGAN IN ASSOCIATION WITH THIS WAVE...WITH A BROKEN TRAILING LINE OF SCATTERED CONVECTION EXTENDING SOUTHWEST FROM THIS MCS INTO LAKE MICHIGAN/WISCONSIN. MUCH LIKE ITS PREDECESSOR...THIS SECOND MCS SHOULD CONTINUE TO SLIDE EAST/EAST-NORTHEAST ALONG THE THICKNESS GRADIENT THIS EVENING... WHILE SLOWLY WEAKENING AS IT OUTRUNS ITS SUPPORTING LOW LEVEL JET AND MOVES TOWARD/INTO A SOMEWHAT MORE STABLE AIRMASS. CONSIDERING ITS PRESENT TRACK AND MOVEMENT...ITS REMAINS SHOULD EVENTUALLY MAKE IT INTO THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY...BUT PROBABLY NOT UNTIL THE LATE EVENING OR EARLY OVERNIGHT HOURS. TO THE SOUTHWEST OF THIS MCS...EXPECT THAT THE LINE OF SCATTERED BROKEN CONVECTION TRAILING THE MAIN COMPLEX WILL AT LEAST PERSIST IF NOT CONTINUE TO EVOLVE AS IT DROPS SOUTHEAST TOWARD OUR AREA...AIDED BY LIFT FROM THE APPROACHING SURFACE WAVE/ASSOCIATED MID LEVEL SHORTWAVE. SHOULD THIS HOLD TOGETHER AS EXPECTED...THIS WOULD REACH OUR WESTERN DOORSTEP AFTER MIDNIGHT...THEN WORK ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS WHILE WEAKENING AS INSTABILITY WANES SOMEWHAT. WITH THE ABOVE IN MIND...HAVE ELECTED TO KEEP LIKELY POPS IN PLAY FOR THE ENTIRE AREA TONIGHT...FOCUSING ON THE LATE EVENING AND OVERNIGHT PERIODS WHICH SHOULD SEE THE GREATEST AMOUNT OF CONVECTION. THIS WILL TIME FRAME WILL INCLUDE A CHANCE OF THUNDER GIVEN LINGERING INSTABILITY...THOUGH THE UNFAVORABLE TIME IN THE DIURNAL CYCLE AND THE EXPECTED GENERAL WEAKENING OF THE CONVECTION/SUPPORTING INSTABILITY WILL PROBABLY RESULT IN A RELATIVELY LOW SEVERE WEATHER THREAT. ON FRIDAY...ANY LINGERING NOCTURNAL CONVECTION SHOULD EXIT THE AREA FAIRLY QUICKLY DURING THE EARLY MORNING HOURS. ONCE THIS IS GONE...ANY LINGERING CHANCES WILL BE DRIVEN BY THE PASSAGE OF THE LOW AND ITS TRAILING COLD FRONT...WHICH NOW APPEARS AS IF IT WILL MOVE THROUGH THE AREA MORE QUICKLY THAN BEFORE. COUPLING THIS QUICKER MOVEMENT WITH WHAT SHOULD BE A GREATER DEGREE OF CLOUD COVER AND SIGNIFICANTLY LOWER AMOUNTS OF INSTABILITY COMPARED TO TODAY...FEEL THAT CONVECTIVE CHANCES WILL BE LOWER OVERALL...ALONG WITH A MUCH REDUCED SEVERE THREAT COMPARED TO HOW THINGS LOOKED JUST A FEW DAYS AGO. FOR THESE REASONS...HAVE TRIMMED POPS BACK TO THE CHANCE CATEGORY AFTER THE FIRST FEW HOURS OF TOMORROW MORNING...WITH THESE THEN DIMINISHING FROM NORTHWEST TO SOUTHEAST IN THE AFTERNOON FOLLOWING THE PASSAGE OF THE MAIN COLD FRONT. TEMPERATURE-WISE...EXPECT A WARM AND SOMEWHAT HUMID NIGHT WITH THE AREA REMAINING IN THE WARM SECTOR TONIGHT...WITH OVERNIGHT LOWS GENERALLY IN THE LOWER TO MID 60S. DAYTIME HIGHS ON FRIDAY WILL THEN GENERALLY RANGE THROUGH THE 70S...A LITTLE COOLER THAN TODAY GIVEN THE INCREASED CLOUD COVER AND SLIGHTLY COOLER AIR WORKING IN BEHIND THE COLD FRONT. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... MODELS HAVE COME INTO SOLID AGREEMENT ON THE POSITION/TIMING OF A COOL FRONT THAT WILL DROP SOUTH ACROSS LAKE ONTARIO AND INTO WESTERN/CENTRAL NEW YORK STARTING FRIDAY NIGHT. AS THIS COOL AND STABLE AIRMASS SURGES SOUTHWARDS EXPECT ANY LINGERING CONVECTION TO DISSIPATE AND/OR SLIDE SOUTH INTO PENNSYLVANIA WITH THE FRONTAL BOUNDARY. ALTHOUGH THE AIRMASS MOVING IN WILL DRY OVER TIME...LINGERING LOW LEVEL MOISTURE COMBINED WITH UPSLOPE NORTHERLY FLOW WILL LIKELY KEEP LOW CLOUDS LOCKED IN ACROSS THE FORECAST AREA THROUGH THE NIGHT AND AT LEAST THROUGH THE FIRST HALF OF SATURDAY...LEADING TO WHAT SHOULD BE A RATHER DREARY...DRIZZLY MORNING ON SATURDAY. EARLY MORNING LOWS IN THE LOW TO MID 50S SHOULD STRUGGLE INTO THE LOW TO MID 60S THE AFTERNOON...PROVIDED THE DRY AIR MIXES ALL THE WAY TO THE SURFACE AND CLOUD COVER GRADUALLY BREAKS UP AS PROGGED. THE CLEARING TREND SHOULD CONTINUE THROUGH SATURDAY NIGHT AS A COOL AND DRY DOME OF HIGH PRESSURE BUILDS ACROSS THE REGION OUT OF CANADA AHEAD OF A BROAD UPPER LEVEL RIDGE OVER THE GREAT LAKES. EXPECT A COOL NIGHT SATURDAY NIGHT WITH TEMPERATURES COOLING INTO THE LOWER 40S UNDER MOSTLY CLEAR SKIES AND LIGHT WINDS. THE FAIR WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE WEEKEND UNDERNEATH THE HIGH WITH TEMPERATURES RUNNING RIGHT AROUND NORMAL...IN THE LOW TO MID 60S...WHICH WILL SEEM DOWNRIGHT CHILLY COMPARED TO THE CURRENT BALMY WEATHER. && .LONG TERM /MONDAY THROUGH THURSDAY/... THE FIRST HALF OF NEXT WEEK WILL FEATURE A TRANSITION BACK INTO A MORE UNSETTLED PATTERN FOR WESTERN AND CENTRAL NEW YORK. THE RIDGE OF HIGH PRESSURE EXTENDING OVER THE REGION FROM CANADA WILL START TO SLIDE EAST ON MONDAY AS A VIGOUROUS UPPER LEVEL LOW/TROUGH DIGS INTO THE UPPER MIDWEST. THIS UPPER TROUGH WILL AID IN SURFACE CYCLOGENESIS OVER THE NATION/S MID-SECTION SUNDAY. AS THIS SURFACE LOW MOVES INTO THE OHIO VALLEY MONDAY...EXPECT WIDESPREAD WARM ADVECTION AHEAD OF THIS LOW TO WORK ITS WAY INTO THE FORECAST AREA...ALLOWING FOR TEMPERATURES TO WARM BACK INTO THE UPPER 60S MONDAY. ACCOMPANYING THIS WARM ADVECTION WILL BE AN INCREASE WITH POPS AS A WARM FRONTAL BOUNDARY AND ASSOCIATED ISENTROPIC UPLIFT APPROACHES THE AREA. THERE ARE SOME DIFFERENCES BETWEEN THE LATEST MODEL RUNS REGARDING THE LOCATION OF THE BOUNDARY WITH THE 12Z GFS RUN KEEPING THE BOUNDARY...AND ASSOCIATED PRECIP...JUST TO OUR SOUTH WHILE THE ECMWF/GEM MODELS BOTH BRING WARMER AIR AND WIDESPREAD PRECIP UP INTO THE AREA. FOR NOW WILL STICK WITH BROADBRUSH CHANCE POPS TO REFLECT THE GENERAL TREND TOWARDS UNSETTLED WEATHER WITH MORE REFINEMENT AS THE TIMING/LOCATION OF THE FRONTAL BOUNDARY BECOMES CLEARER. IN SPITE OF DIFFERENCES IN THE DETAILS...MODELS ALL AGREE ON THE DEVELOPMENT OF A FULL LATITUDE UPPER LEVEL TROUGH OVER THE EASTERN UNITED STATES ON TUESDAY AS THE AFOREMENTIONED UPPER LOW OVER THE UPPER MIDWEST MOVES EAST AND PHASES WITH THE CUTOFF LOW OVER QUEBEC. THIS LARGE TROUGH WILL BE SITUATED ACROSS THE FORECAST AREA BY THE MIDDLE OF NEXT WEEK...RESULTING IN WIDELY SCATTERED SHOWER ACTIVITY AND A COOLING TREND BACK TO NEAR SEASONAL NORMALS. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 18Z...VFR CONDITIONS HAVE RETURNED TO ALL AREAS SOUTH OF LAKE ONTARIO WITH DAYTIME HEATING AND MIXING. FURTHER TO THE NORTHEAST...MVFR CIGS REMAIN IN PLACE ACROSS MUCH OF THE NORTH COUNTRY...AND THESE WILL ONLY SLOWLY IMPROVE TO VFR THIS AFTERNOON. WITH CONTINUED DAYTIME HEATING...SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO DEVELOP SOUTH OF LAKE ONTARIO DURING THE COURSE OF THIS AFTERNOON...FOCUSING ON LAKE BREEZE BOUNDARIES AND TERRAIN FEATURES. AT THIS POINT...IT STILL APPEARS THAT THIS ACTIVITY WILL BE RATHER SCATTERED IN NATURE...WITH THE BEST CHANCES OF CONVECTION FOUND ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND FINGER LAKES. TONIGHT...THE REMNANTS OF A CONVECTIVE COMPLEX ARE EXPECTED TO CROSS THE REGION...WITH THIS LIKELY OCCURRING SOMETIME BETWEEN VERY LATE THIS EVENING AND THE OVERNIGHT HOURS. AS THE EXACT TIMING AND TRACK OF THESE REMAINS UNCERTAIN...HAVE JUST BROAD-BRUSHED SOME MVFR CONDITIONS AND SHOWERS IN THE TAFS FOR NOW...THOUGH AT LEAST SOME EMBEDDED THUNDERSTORMS WILL BE LIKELY WITHIN THIS ACTIVITY. ON FRIDAY...LOW PRESSURE WILL SLIDE FROM THE SAINT LAWRENCE VALLEY INTO NEW ENGLAND...WITH ITS TRAILING COLD FRONT PASSING THROUGH THE REGION. THIS MAY BRING MORE SCATTERED CONVECTION TO THE AREA IN THE MORNING...BEFORE A NORTHWEST-SOUTHEAST DRYING AND IMPROVING TREND DEVELOPS DURING THE AFTERNOON. OUTLOOK... FRIDAY NIGHT...MVFR/VFR WITH LINGERING SHOWERS ENDING. SATURDAY THROUGH MONDAY...VFR. TUESDAY...VFR/MVFR WITH A CHANCE OF SHOWERS. && .MARINE... GENERALLY LIGHT TO MODEST WINDS WILL CONTINUE ACROSS THE LOWER LAKES REGION OVER THE NEXT FEW DAYS...WITH NO WIND HEADLINES ANTICIPATED THROUGH THE WEEKEND. THE ABOVE SAID...THERE WILL BE THE POSSIBILITY OF SOME THUNDERSTORMS TONIGHT AND FRIDAY AS A LOW PRESSURE SYSTEM EASES SOUTHEAST ACROSS THE REGION...SOME OF WHICH COULD PRODUCE LOCALLY HIGHER WINDS AND WAVES. AFTER FRIDAY...HIGH PRESSURE WILL BUILD BACK ACROSS THE REGION AND BRING A RETURN TO FAIR WEATHER. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...JJR SHORT TERM...WOOD LONG TERM...WOOD AVIATION...JJR MARINE...JJR
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 440 PM EDT THU MAY 3 2012 NYZ001>008-010>014-019>021-085-042045- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 440 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM CANNOT BE RULED OUT LATE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-042045- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 440 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM CANNOT BE RULED OUT LATE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 114 PM EDT THU MAY 3 2012 NYZ001>008-010>014-019>021-085-031725- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 114 PM EDT THU MAY 3 2012 ...NEW YORK STATEWIDE TEST SEVERE WEATHER DRILL... THIS IS A TEST DRILL IN SUPPORT OF NEW YORK SEVERE WEATHER AWARENESS WEEK. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. THE 2012 NEW YORK STATEWIDE SEVERE WEATHER DRILL HAS BEGUN. SCHOOLS... BUSINESSES AND RESIDENTS IN WESTERN AND NORTH CENTRAL NEW YORK SHOULD TEST IMPLEMENT THEIR SEVERE WEATHER SAFETY PLANS AT THIS TIME. REPEATING...THIS DRILL IS IN SUPPORT OF THE STATEWIDE SEVERE WEATHER DRILL AND SEVERE WEATHER AWARENESS WEEK. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. THE NATIONAL WEATHER SERVICE AND THE NEW YORK STATE DISASTER PREPAREDNESS COMMISSION REMIND YOU TO BE PREPARED FOR SEVERE WEATHER. DEVELOP A SEVERE WEATHER SAFETY PLAN. DO YOU HAVE A PLAN IN PLACE? WHAT WOULD YOU DO IF SEVERE WEATHER APPROACHED? INFORMATION ABOUT WHAT YOU SHOULD DO AND DEVELOPING A PLAN CAN BE FOUND ON OUR WEBSITE AT WWW.WEATHER.GOV/OS/SEVEREWEATHER THIS IS A TEST DRILL IN SUPPORT OF NEW YORK SEVERE WEATHER AWARENESS WEEK. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. LEVAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
125 PM EDT THU MAY 3 2012
NYZ019-031815-
CHAUTAUQUA NY-
125 PM EDT THU MAY 3 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED 17 MILES SOUTHWEST
OF FINDLEY LAKE...OR JUST SOUTH OF ERIE PENNSYLVALIA...AND MOVING
EAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
FRENCH CREEK AND FINDLEY LAKE...
CLYMER AND RIPLEY...
SHERMAN...
PANAMA...
THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL UP TO THE SIZE OF
QUARTERS AND DAMAGING WINDS.
LAT...LON 4225 7977 4227 7976 4232 7906 4201 7906
4199 7922 4199 7976 4200 7977The Buffalo radar (KBUF), 110 km away, was scanning. The volume nearest the first event began at 21:15 UTC.
6 thunderstorm wind, 3 hail. Local standard time, as filed.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 386636, 386637, 386638, 386639, 386641, 386642, 386643, 386645, 386646.